Some permutations and complete permutation polynomials over finite fields


Ongan P., GÜLMEZ TEMÜR B.

TURKISH JOURNAL OF MATHEMATICS, vol.43, no.5, pp.2154-2160, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 5
  • Publication Date: 2019
  • Doi Number: 10.3906/mat-1806-83
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.2154-2160

Abstract

In this paper we determine b is an element of F-qn*. for which the polynomial f(x) = x(s+1) + bx is an element of F-qn[x] is a permutation polynomial and determine b is an element of F-gn* for which the polynomial f(x) = x(s+1)+ bx is an element of F(q)n [x] is a complete permutation polynomial where s = q(n)-1/t, t is an element of Z(+) such that t vertical bar q(n) - 1.